On the Number of Zeros of the Abelian Intergrals for a Class of Perturbed Lienard Systems
Zhang, Tonghua, Tian, Yu-Chu, & Tade, Moses O. (2007) On the Number of Zeros of the Abelian Intergrals for a Class of Perturbed Lienard Systems. International Journal of Bifurcation and Chaos, 17(9), pp. 3281-3287.
Addressing the weakened Hilbert's 16th problem or the Hilbert-Arnold problem, this paper gives an upper bound B(n)<= 7n + 5 for the number of zeros of the Abelian integrals for a class of Linéar systems. We proved the main result using the Picard-Fuchs equations and the algebraic structure of the integrals.
Impact and interest:
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Repository Staff Only: item control page